# SDR HEED064584

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Part number: 222080060001
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASSING FLUID, RESERVOIR OVERFILLS.  REPLACED UNIT.
